# SDR AALA202403133659

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 30,063 hours, 9,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 PASSENGER/CREW DOOR DAMPER AND CYLINDER NEED SERVICING. SERVICED L1 PASSENGER/CREW DOOR DAMPER AND CYLINDER AS REQUIRED.
